In this paper, we have established the recurrence relations for single and product moments of generalized order statistics from Chen distribution. The result includes as particular cases of recurrence relations for moments of order statistics, sequential order statistics, progressive type II censored order statistics and kth records. Further, using the recurrence relation for single moments, we have obtained the characterization result for Chen distribution.
Digital Object Identifier (DOI)
J. S. Khan, M. and Sharma, A.
"Generalized Order Statistics from Chen Distribution and its Characterization,"
Journal of Statistics Applications & Probability: Vol. 5
, Article 11.
Available at: https://dc.naturalspublishing.com/jsap/vol5/iss1/11